skin-hair-icon

Sotret 20 mg

I am seeing a dermatologist for scarring due to acne Doc prescribed sotret 20mg and I have been on the drug since last 4 months I can see great improvements in scar condition as well as face is getting less oily as it used to be earlier. But am observing post of taking the drugs my hair has thinned out ,am feeling frequent eye burn,nose bleeding,stomach upset,hair fall ,back pain etc. Are these the side effects of the sotret and will it be permanent or stop once I will be off the drug. Will my hair grow back to its original thickness and if so how much time it will take to restore to my initial conditions. I notified the dermatologist about the above symptoms but she does not acknowledge the side effects of the drugs. A first reply is much appreciated.
views-icons 69 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Sotret 20 mg

doctor profile image
Answered
Hi. Greetings . you have rightly felt, some of the symptoms described by you are usually known side effects of the tablet. You are suggested to be on certain blood tests as monitoring. Also the side effects are not permanent, so don't worry; depending on your condition, I would suggest reducing the dose of the drug and stopping it in few weeks. Hope this helps. Further queries may be sent on follow up chat. Warm regards Dr Govind Suresh Mittal , Bangalore.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO